Initial problems for hyperbolic functional differential systems

Elżbieta Puźniakowska-Gałuch

Abstract

n/a
Author Elżbieta Puźniakowska-Gałuch (FMPI / IM)
Elżbieta Puźniakowska-Gałuch,,
- Institute of Mathematics
Journal seriesGeorgian Mathematical Journal, ISSN 1072-947X, (A 15 pkt)
Issue year2013
Vol20
No2
Pages357-376
Keywords in Englishfunctional differential equation, Haar pyramid, differentiability of solutions, Fredholm type equation
DOIDOI:10.1515/gmj-2013-0008
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.34 (2) - 2013=0.354 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back